# SDR 2007UALA00613

- Difficulty date: February 27, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N517UA
- Make and model: Boeing 757222
- Aircraft serial: 24861
- Aircraft time: 55,203 hours, 19,347 cycles
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Light
- Condition: Inoperative
- Location: Fire Test Panel
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRE-OVERHEAT TEST PANEL SYSTEM FAIL LIGHT NEEDS TO BE RELAMPED.   [SUP 05-18-07]  REPLACED KOREY LIGHT SWITCH FIRST WITH INCANDESCENT LIGHT SWITCH,   DETERMINED THAT BASE ASSEMBLY NEEDS TO BE REPLACED.  REPLACED SW MODULE AND TESTS OK.  LATER INSTALLED WITH LED.
